# SDR SWAA2025050566530

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 77,236 hours, 45,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 AND R2 EXTERIOR SLIDE LIGHTS INOP<[01] RELAMPED R1 AND R2 EXTERIOR SLIDE LIGHTS PER AMM 33-51-04. OPS CHECK GOOD.
